# SDR V0XR20120906J0082

- Difficulty date: September 6, 2012
- Submitted: September 6, 2012
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 20,734 hours, 14,505 cycles
- Engine: Ge CF348C1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: SH670318757
- Condition: Corroded
- Location: Pax Door
- Part time: 20,734 hours, 14,505 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR KICK ANGLE IS CORRODED.  R & R PASSENGER DOOR KICK ANGLE IAW SRM 51-42-06, 51-40-11, 51-25-01, 52-70-04, AND 52-11-04.
